# SDR FDEA201003311042

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 64 UPPER FLOORBEAM BETWEEN 4L & 5L IS CRACKED ON AFT SIDE.  REMOVED DAMAGE ON AFT CARGO FR 64 UPPER FLOORBEAM BETWEEN 4L & 5L AFT SIDE CHEM MILL, FABRICATED, DRILLED AND INSTALLED REPAIR CHANNEL IAW FREIGHTER SRM 53-10-15 FIG 21.  REMOVED AND REINSTALLED CLS ADAPTER FOR ACCESS IAW SRM 53-10-15 FIG 21. NDT VERIFIED, CRACK REMOVED IAW NTM 51-10-08, RESTORED SURFACE PROTECTION IAW SRM 51-75-10 AND 51-21-10.
